• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2015, Volume: 8, Issue: 15, Pages: 1-10

Original Article

Convergence Theorems for Nonspreading Type Mappings in Hilbert Spaces

Received Date:11 May 2015, Accepted Date:22 July 2015, Published Date:12 August 2015


In this paper first we give a weak convergence ergodic theorem for K-strictly pseudo-nonspreading mapping in Ishikawa iteration scheme, motivated by Kurokawa and Takahashi in  9 . Then we deal with a strong convergence theorem for nonspreading mappings in a Hillbert space. Our results improve and extend Kurokawa and Takahashi result.

Keywords: Fixed Point, k-Sgtrictly Pseudo-Nonspreading Mapping, Nonspreading Mapping, Strong Convergence, Weak Convergence


Subscribe now for latest articles and news.